# SDR ASOA20120117009

- Difficulty date: January 17, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145LR
- Aircraft serial: 145151
- Aircraft time: 30,485 hours, 22,862 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14525599001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK. TOILET WASTE DRAIN VALVE SUPPORT CORRODED.  REPLACED SUPPORT ASSY IAW SRM 51-40-02.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
